# SDR SWAA2022022273031

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE LOWER FLANGE IS CRACKED AT FORWARD FASTENER.    FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-5 FIG-102 ZONE B.   REMOVED DAMAGE AREA IAW SRM 53-10-15-2R-4 STEP 4( A;B & C).   HFEC INSPECTED TRIMMED EDGE IAW NDT PART 6 51-00-00 PROCEDURE 23 REF SRM 53-10-15-2R-4 STEP 4.C.(6) AND (7).  NO CRACKS FOUND.  TRIMMED OUT 0.040' INSURANCE CUT OF THE TRIM OUT AREA IAW SRM 53-10-15-2R-4 STEP 4.C (7).   FABRICATED 2 DOUBLERS AND 3 FILLERS.  APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE REPAIR AREA AND CUT OUT STRUCTURE IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02.   INSTALLED ALL REPAIR AT RECEPTACLE CUT OUT IAW SRM 53-10-15-2R-4 STEPS 4.M(4;5) & N & DWG 141A89701.
